| Model Number |
24716 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of bsc aware date since event date not provided.
Event or Problem Description
It was reported that balloon pinch off occurred.A 7.0x220150-hybrid sterling balloon catheter was advanced for dilation.When the balloon was fully inflated to rated burst pressure, a waste was noted in the middle of the balloon.The device was then removed and inflated outside and it showed to be pinched off approximately in the mid part of the balloon.The procedure was completed with a new balloon.No patient complications nor injuries were reported.